# SDR 20000515AP039

- Difficulty date: September 8, 1999
- Submitted: May 12, 2000
- Operation: General aviation
- Aircraft: N803MA
- Make and model: Boeing 727225
- Aircraft serial: 22434
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Ballscrew
- Part number: 10607441
- Condition: Corroded
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE LANDING GEAR MANUAL EXTENSION JACKSCREW HAS PITTING CORROSION.  REMOVED AND REPLACED NLG MANUAL EXTENSION JACKSCREW IAW MM 32-34-1 PAGE 401, OPS CHECK GOOD IAW MM 32-34-0 PAGE 201.  (M)
